Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 14, 2016Rockdale County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 3:13 PM EDT for Rockdale County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 3:13 PM EDT (19:13 UTC)
Expired
Jun 14, 2016, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Rockdale County, GA

The radar

The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

349 
WWUS82 KFFC 141913
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUN 14 2016
 
GAZ045-046-048-057-141945-
DEKALB GA-HENRY GA-NEWTON GA-ROCKDALE GA-
313 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...NORTHERN
HENRY...NORTHWESTERN NEWTON AND ROCKDALE COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LITHONIA TO COVINGTON...AND
MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...COVINGTON...AVONDALE
ESTATES...OXFORD...LITHONIA...BELVEDERE PARK...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES... CANDLER-
MCAFEE...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...ALMON...
MILSTEAD...PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...GUM
CREEK... REDAN AND PANTHERSVILLE.

LAT...LON 3371 8386 3367 8380 3356 8394 3359 8419
      3376 8427
TIME...MOT...LOC 1913Z 232DEG 21KT 3365 8418 3360 8388 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:33 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 14, 2:33 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
233 PM EDT TUE JUN 14 2016

.SHORT TERM /Tonight through Wednesday Night/...
Convection will continue across the CWA this afternoon and into the
evening hours. Hi-Res models show activity diminishing toward
midnight. The shortwave will move slowly across the CWA tonight and
will need to keep a chance of tsra through out tonight with the
higher pops across extreme north GA. Models differ on location and
intensity of the short wave for Wednesday but all agree that CAPES
increase Wednesday afternoon and with ample instability will
increase pops to likely across the entire CWA by Wednesday
afternoon. Activity will once again diminish during the evening. The
H5 ridge will develop over the middle of the country putting the CWA
in a northwest flow. This will push another short wave into the CWA
late Wednesday night. All models increase CAPES...and with plenty of
energy in the atmosphere will keep chance pops going across the CWA
Wednesday night with the higher pops across north GA closer to the
short wave. Guidance temps have been running 1 to 4 degrees too cool
for max temps and 1 to 2 degrees too cool for min temps. Will adjust
accordingly.

17

.LONG TERM /Thursday through Tuesday/...
Overall long term forecast trends look to be on track. Large
uncertainty with weekend model solutions continue with the GFS
abandoning the earlier solution of retrograding the mid-Atlantic
coast low over the southeast, while the ECMWF bombs out the low
and drops it over the South Atlantic Bight before lifting it
northward. Regardless of the differing solutions, have opted to
leave the current forecast in place, with the reasonable overall
trends consistent with neighbor views. Otherwise, have only made
minor adjustments to Day 7 into Day 8 and the occasional grid
here and there. Previous forecast discussion follows.

31

.PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/
The extended forecast starts off with the upper level longwave
trough and associated wave sitting right over GA. This trough sets
up moist southerly flow keeping abundant low level moisture across
the area through Thu night/Fri morning. This will keep shower and
thunderstorm chances up through the end of the work week.
Instabilities through the week are very diurnal in nature and stay
fairly moderate so not expecting any major severe outbreaks...but
could see an isolated severe to strong storm or two each day
through Friday. By Friday night/Saturday...the ECMWF stays fairly
consistent in showing the longwave trough digging along the east
coast...helping to usher in drier air from the eastern Great Lake
states. The GFS shows the same longwave trough doing the same
thing but it wants to develop and upper level low over the central
great lake states that gets pulled southward Friday. This low
becomes centered over the Carolinas Sat...then moves into into GA
Sun. These are two very different outcomes so for now am leaning
towards the ECMWF because it has been more consistent. Will need
to watch further model updates to try and get a better handle on
this situation before making any changes in the forecast.

01

AVIATION...
18Z Update...
Convection will continue to increase through the afternoon with
most sites seeing thunder at some point in the afternoon.
Convection will diminish tonight but not completely. There could
be isolated shra/tsra throughout the night...mainly focused across
extreme north GA. Expect widespread convection to develop by
Wednesday afternoon. Winds will remain southwest to west through
the forecast with cigs remaining vfr.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  90  73  95 /  50  60  60  30
Atlanta         73  88  74  93 /  50  60  60  30
Blairsville     69  87  68  88 /  50  70  70  30
Cartersville    72  88  73  93 /  50  70  70  30
Columbus        75  89  75  93 /  50  60  60  40
Gainesville     72  89  72  92 /  50  70  70  30
Macon           74  92  75  93 /  50  60  60  40
Rome            73  89  73  95 /  60  70  70  30
Peachtree City  72  89  73  93 /  50  60  60  30
Vidalia         76  93  75  92 /  40  60  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE JUN 14 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING
ACROSS NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. STRONG TO SEVERE STORMS COULD PRODUCE DIME SIZE HAIL OR
LARGER AND GUSTS OF 40 TO 60 MPH. SCATTERED THUNDERSTORMS ARE
EXPECTED THROUGH 10 PM WHEN THE LOSS OF DAYTIME HEATING WILL ALLOW
THE STORM THREAT TO DIMINISH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 14, 2:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT TUE JUN 14 2016

GAZ055-057-141900-
HENRY GA-CLAYTON GA-
227 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY AND CLAYTON
COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER LOVEJOY...OR NEAR
JONESBORO...MOVING NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...MORROW...LOVEJOY...JW
SMITH RESERVOIR...IRONDALE...ATLANTA MOTOR SPEEDWAY...LAKE SPIVEY
AND BONANZA.

LAT...LON 3358 8431 3341 8420 3335 8434 3335 8437
      3340 8439 3341 8439 3342 8440 3344 8440
      3345 8439 3348 8439 3349 8440 3350 8442
      3351 8443
TIME...MOT...LOC 1826Z 238DEG 12KT 3346 8434

16
Special weather statement, Jun 14, 2:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE JUN 14 2016

GAZ057-058-141900-
HENRY GA-BUTTS GA-
229 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY AND WESTERN
BUTTS COUNTIES UNTIL 300 PM EDT...

AT 228 PM EDT...A STRONG THUNDERSTORM WAS OVER LOCUST GROVE...OR 7
MILES SOUTHEAST OF MCDONOUGH...MOVING NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JACKSON...LOCUST GROVE...JENKINSBURG...MCKIBBEN...OLA AND
BLACKSVILLE.

LAT...LON 3349 8404 3331 8393 3324 8409 3327 8411
      3329 8409 3330 8411 3331 8412 3331 8413
      3333 8415 3334 8415 3334 8416 3339 8420
TIME...MOT...LOC 1828Z 238DEG 12KT 3336 8408

16
Special weather statement, Jun 14, 2:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE JUN 14 2016

GAZ032-033-141900-
COBB GA-NORTH FULTON GA-
234 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COBB AND
SOUTHWESTERN NORTH FULTON COUNTIES UNTIL 300 PM EDT...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIDTOWN...OR NEAR
ATLANTA...MOVING NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...SANDY SPRINGS...SMYRNA...MIDTOWN...VININGS...SIX FLAGS OVER
GEORGIA...BANKHEAD...ATLANTIC STATION...PIEDMONT PARK...BOLTON AND
MABLETON.

LAT...LON 3391 8445 3383 8435 3380 8435 3372 8450
      3373 8454 3379 8459
TIME...MOT...LOC 1833Z 230DEG 10KT 3379 8449
Special weather statement, Jun 14, 2:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE JUN 14 2016

GAZ025-027-036-141915-
MADISON GA-CLARKE GA-JACKSON GA-
245 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...CLARKE AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 315 PM EDT...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER ATHENS-CLARKE
COUNTY... OR NEAR ATHENS...MOVING NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATHENS...NICHOLSON...WINTERVILLE...BOGART...COLBERT...HULL...ATHENS-
CLARKE COUNTY...WHITEHALL...NEESE...DIAMOND HILL...BEECHWOOD
HILLS...BEAR CREEK RESERVOIR...WESTGATE PARK...SANDY CREEK
RECREATION AREA...STATE BOTANICAL GARDEN OF GA...JAMES HOLLAND YOUTH
SPORTS CMPX...BARRETTS MILL AND OCONEE HEIGHTS.

LAT...LON 3402 8319 3400 8322 3401 8324 3400 8327
      3398 8327 3396 8326 3395 8328 3389 8337
      3393 8342 3392 8345 3393 8347 3393 8351
      3398 8354 3417 8336
TIME...MOT...LOC 1845Z 229DEG 10KT 3394 8344
Special weather statement, Jun 14, 2:51 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE JUN 14 2016

GAZ044-055-141915-
SOUTH FULTON GA-CLAYTON GA-
251 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND CLAYTON COUNTIES
UNTIL 315 PM EDT...

AT 250 PM EDT...A STRONG THUNDERSTORM WAS OVER RIVERDALE...OR NEAR
JONESBORO...MOVING NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...STOCKBRIDGE...FOREST PARK...RIVERDALE...COLLEGE
PARK...MORROW...HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON AIRPORT...
CONLEY AND FORT GILLEM.

LAT...LON 3368 8440 3366 8436 3365 8435 3365 8432
      3358 8426 3355 8426 3355 8429 3354 8429
      3349 8441 3350 8442 3355 8444 3355 8447
      3361 8451
TIME...MOT...LOC 1850Z 238DEG 12KT 3358 8440

16
Special weather statement, Jun 14, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUN 14 2016

GAZ045-046-048-057-141945-
DEKALB GA-HENRY GA-NEWTON GA-ROCKDALE GA-
313 PM EDT TUE JUN 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...NORTHERN
HENRY...NORTHWESTERN NEWTON AND ROCKDALE COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LITHONIA TO COVINGTON...AND
MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...COVINGTON...AVONDALE
ESTATES...OXFORD...LITHONIA...BELVEDERE PARK...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES... CANDLER-
MCAFEE...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...ALMON...
MILSTEAD...PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...GUM
CREEK... REDAN AND PANTHERSVILLE.

LAT...LON 3371 8386 3367 8380 3356 8394 3359 8419
      3376 8427
TIME...MOT...LOC 1913Z 232DEG 21KT 3365 8418 3360 8388

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 13, 10:25 PM EDTSpecial Weather StatementFFCSumter35 min
Jun 13, 10:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Jun 14, 12:13 PM EDTSpecial Weather StatementFFCTaylor32 min
Jun 14, 12:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 12:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 14, 12:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Jun 14, 1:08 PM EDTSpecial Weather StatementFFCPike37 min
Jun 14, 1:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 14, 1:14 PM EDTSpecial Weather StatementFFCDade31 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCSpalding33 min
Jun 14, 1:33 PM EDTSpecial Weather StatementFFCWalker27 min
Jun 14, 1:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 14, 1:49 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jun 14, 1:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 14, 1:55 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 14, 1:59 PM EDTSpecial Weather StatementFFCCobb46 min
Jun 14, 2:03 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 14, 2:09 PM EDTSpecial Weather StatementFFCWhitfield36 min
Jun 14, 2:10 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe37 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCDade28 min
Jun 14, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Jun 14, 2:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jun 14, 2:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jun 14, 2:35 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton40 min
Jun 14, 2:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 14, 2:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton32 min
Jun 14, 3:00 PM EDTSevere Thunderstorm WarningFFCNewton45 min
Jun 14, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Jun 14, 3:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 14, 3:31 PM EDTSpecial Weather StatementFFCFulton29 min
Jun 14, 3:37 PM EDTSpecial Weather StatementFFCMorgan38 min
Jun 14, 4:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 14, 4:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jun 14, 4:51 PM EDTSpecial Weather StatementFFCGilmer24 min
Jun 14, 4:57 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningFFCWhite34 min
Jun 14, 5:04 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jun 14, 5:07 PM EDTSevere Thunderstorm WarningFFCBartow19 min
Jun 14, 5:15 PM EDTSevere Thunderstorm WarningFFCWilkes30 min
Jun 14, 6:25 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.